# SDR AALA201609239001

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 62,092 hours, 23,197 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stay
- Part number: 201166013015
- Part serial: 0933
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING A LANDING GEAR NOT DOWNLOCKED AND WHEEL NOSE WHEEL STEERING FAULT AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED AT TPA SAFELY AND WAS TOWED TO THE GATE.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR SIDE STAY IAW AMM 32-11-16, AMM 32-31-00 AND 32-33-00.
